Hybrid Modes of Goubau Line

Ken-ichi SAKINA  Jiro CHIBA  

Publication
IEICE TRANSACTIONS on Electronics   Vol.E77-C   No.2   pp.322-325
Publication Date: 1994/02/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Electromagnetic Theory
Keyword: 
electromagnetic theory,  waveguide theory,  transmission line,  microwave,  

Full Text: PDF>>
Buy this Article




Summary: 
The exact characteristic equation for the hybrid modes in Goubau line is given. By solving the equation numerically we find the hybrid modes Lnm, defined in this paper. We also examine the propagation and attenuation constants of the hybrid modes. As a result the hybrid K12 mode has the extremely low attenuation at the specific frequency similar to the hybrid K11 mode. The electric field distributions of K11 and L11 modes are plotted.